MathSciNet Relay Station
MathSciNet bibliographic data
MR420689 58C25 (32C40 57D70)
Arnolʹd, V. I. Critical points of smooth functions, and their normal forms. (Russian) Uspehi Mat. Nauk 30 (1975), no. 5(185), 3–65.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement